# SDR 2013FA0000325

- Difficulty date: April 28, 2013
- Submitted: June 7, 2013
- Operation: General aviation
- Aircraft: N6851X
- Make and model: Cessna 441
- Aircraft serial: 4410212
- Engine: Garrtt TPE33110N
- Engine time: 14,463 hours, 5,276 cycles
- Propeller: Mcauly 4HFR34C660
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TPE33110N
- Condition: Failed
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE EGT INCREASED.  FIRE LIGHT ACTIVATED AND THEN PERFORMED EMERGENCY SHUTDOWN PROCEDURES.
